# SDR AU981267

- Difficulty date: October 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont IO520F
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE CRANKCASE BEARING MOVEMENT.  CAMSHAFT LOBES DAMAGED.  TWO CONNECTING RODS CRACKED.
